# SDR UPS01534601

- Difficulty date: January 10, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK DUE TO: EICAS MSG FWD CARGO DOOR DISPLAYED AND CARGO DOORS OPEN LIGHT ILLUM AFTER TAKEOFF.  ADJUSTED FWD DOOR HANDLE FLUSHNESS PER M/M 52-34-22.  OPS NORMAL.
